Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the equivalence of Legendrian and transverse invariants in knot Floer homology

John A Baldwin, David Shea Vela-Vick and Vera Vértesi

Geometry & Topology 17 (2013) 925–974
Bibliography
1 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of $I$-bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
2 K L Baker, J B Etnyre, J Van Horn-Morris, Cabling, contact structures and mapping class monoids, J. Differential Geom. 90 (2012) 1 MR2891477
3 J A Baldwin, Comultiplication in link Floer homology and transversely nonsimple links, Algebr. Geom. Topol. 10 (2010) 1417 MR2661532
4 J A Baldwin, J E Grigsby, Categorified invariants and the braid group arXiv:1212.2222
5 J A Baldwin, A S Levine, A combinatorial spanning tree model for knot Floer homology, Adv. Math. 231 (2012) 1886 MR2964628
6 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1", Astérisque 107, Soc. Math. France (1983) 87 MR753131
7 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
8 Y Eliashberg, Contact $3$-manifolds twenty years since J. Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
9 Y Eliashberg, M Fraser, Classification of topologically trivial Legendrian knots, from: "Geometry, topology, and dynamics" (editor F Lalonde), CRM Proc. Lecture Notes 15, Amer. Math. Soc. (1998) 17 MR1619122
10 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
11 J Epstein, D Fuchs, M Meyer, Chekanov–Eliashberg invariants and transverse approximations of Legendrian knots, Pacific J. Math. 201 (2001) 89 MR1867893
12 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier B. V., Amsterdam (2005) 105 MR2179261
13 J B Etnyre, Lectures on open book decompositions and contact structures, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 103 MR2249250
14 J B Etnyre, K Honda, Knots and contact geometry, I: torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
15 J B Etnyre, K Honda, On connected sums and Legendrian knots, Adv. Math. 179 (2003) 59 MR2004728
16 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
17 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
18 K Honda, W H Kazez, G Matić, On the contact class in Heegaard Floer homology, J. Differential Geom. 83 (2009) 289 MR2577470
19 T Khandhawit, L Ng, A family of transversely nonsimple knots, Algebr. Geom. Topol. 10 (2010) 293 MR2602837
20 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
21 P Lisca, P Ozsváth, A I Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds, J. Eur. Math. Soc. $($JEMS$)$ 11 (2009) 1307 MR2557137
22 C Manolescu, P Ozsváth, Heegaard Floer homology and integer surgeries on links arXiv:1011.1317v3
23 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. 169 (2009) 633 MR2480614
24 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology, Geom. Topol. 11 (2007) 2339 MR2372850
25 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
26 L Ng, P Ozsváth, D Thurston, Transverse knots distinguished by knot Floer homology, J. Symplectic Geom. 6 (2008) 461 MR2471100
27 L Ng, D Thurston, Grid diagrams, braids, and contact geometry, from: "Proceedings of Gökova Geometry-Topology Conference 2008" (editors S Akbulut, T Önder, R J Stern), Gökova Geometry/Topology Conference (GGT) (2009) 120 MR2500576
28 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
29 P Ozsváth, A I Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology, J. Inst. Math. Jussieu 9 (2010) 601 MR2650809
30 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
31 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
32 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
33 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
34 E Pavelescu, Braiding knots in contact 3-manifolds, Pacific J. Math. 253 (2011) 475 MR2878820
35 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
36 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:0306378v1
37 L P Roberts, On knot Floer homology in double branched covers, Geom. Topol. 17 (2013) 413
38 B Sahamie, Dehn twists in Heegaard Floer homology, Algebr. Geom. Topol. 10 (2010) 465 MR2602843
39 W P Thurston, H E Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345 MR0375366
40 D S Vela-Vick, On the transverse invariant for bindings of open books, J. Differential Geom. 88 (2011) 533 MR2844442
41 V Vértesi, Transversely nonsimple knots, Algebr. Geom. Topol. 8 (2008) 1481 MR2443251
42 N C Wrinkle, The Markov theorem for transverse knots, PhD thesis, Columbia University (2002) arXiv:math/0202055